Medical Questions > Womens Health > Menstruation Forum

Combining drugs causing excessive flow

Hi! Hoping someone can help me before I go crazy.

I have been having extremely heavy periods for years and had surgery last year.

I am now getting regular shots of Medroxyprogesterone {Provera} every 3 months

My gyno has me taking tranexamic acid (Cyklokapron) when my bleeding gets very heavy. I had not needed this for quite sometime.

She also suggested I start taking vitamin B12 for my moods which I think are not working as the flow is now what it used to be years ago. I am totally flooding out. It's insame which is definitely causing my moods to change.


I am extremely exhaused from all of this.


Do you think taking the B12 should be stopped? Is this what is causing the increase in flow? I have now been on this period for a whole month and there are no signs of it letting up.

Can you help?

PS: I also take Pristiq in the evening. All of these meds are for heavy bleeding which is driving me nuts!!!
Did you find this post helpful?
|

User Profile
replied April 29th, 2011
Hi,
Welcome to ehealthforum,
You should consider getting a complete hormonal and blood work-up done to rule out hypothalamus-pituitary-ovarian axis hormonal derangements, thyroid hormone dysfunction, bleeding or clotting problems, anemia etc. You can also consider taking a second opinion from another gynecologist for your condition before proceeding with further management.
Take care.



|
Did you find this post helpful?
Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Menstruation , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.